# SDR ASAA2018082755925

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 50,108 hours, 23,522 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501501
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT CLOSE.  ACFT GROUNDED.  REMOVED AND REPLACED THE L1 DOOR SNUBBER IAW AMM 52-11-51, OPS CHECKED GOOD.
